Jul 10, 2003
I have a 20ml bottle of injectable STAN QV 50. I was wondering as a female, age 25 what the side effects could be of using this.
Response from Dr. Moyle
See link below Hair growth, acne, clitoral enlargement, breast enlargement, deeper voice, period problems, mood changes and then there are the cautions about addiction and dependency. I think that's enough of a list to suggest steering clear of it!
my eyes are red
Weaning off Oxandrin
- Is Bloody Nose An Acute Symptom Of HIV?
- Is Fever A Symptom Of Acute HIV Infection?
- Hairy Tongue After Fisting Worried I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- How Often To Get Hepatitis B Vaccine Series?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.